MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4063 STIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4063 STIMULATION LEAD
Model Number 4063
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Foreign Body In Patient (2687)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to the er physician with the stimulation lead eroded through the neck incision.Er physician cleaned the area and covered the neck incision.Inspire physician brought the patient into the or the next day, opened the neck incision, and observed that a metal clip potentially left in the patient was sticking out instead of the stimulation lead.Physician removed the clip, flushed the neck area with an antibiotic solution, tucked the stimulation lead, and closed.
 
Event or Problem Description
Patient presented back to the physician with continued stimulation lead erosion at the neck incision site, despite a recent procedure intended to resolve the issue.Physician brought the patient into the operating room and removed the entire inspire system.Postoperatively, antibiotics were prescribed.

Brand Name
INSPIRE MODEL 4063 STIMULATION LEAD
Common Device Name
INSPIRE MODEL 4063 STIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzatablvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
7632057970
MDR Report Key19282174
Report Number3007666314-2024-00218
Device Sequence Number6335757
Product Code MNQ
UDI-Device Identifier10855728005809
UDI-Public10855728005809
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 05/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063
Device Catalogue Number900-001-011
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date05/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown